Deformations of free and linear free divisors  [ Déformations de diviseurs libres et linéaires libres ]
Annales de l'Institut Fourier, Tome 63 (2013) no. 6, p. 2097-2136
Nous étudions les déformations de diviseurs libres et linéaires libres. Nous introduisons un complexe similaire au complexe de de Rham dont la cohomologie calcule les espaces de déformations. Cette cohomologie s’avère être zéro pour tous les diviseurs réductifs linéaires libres et être constructible pour les diviseurs libres de Koszul et les diviseurs libres quasi-homogènes.
We study deformations of free and linear free divisors. We introduce a complex similar to the de Rham complex whose cohomology calculates the deformation spaces. This cohomology turns out to be zero for all reductive linear free divisors and to be constructible for Koszul free divisors and weighted homogeneous free divisors.
DOI : https://doi.org/10.5802/aif.2824
Classification:  14B07,  13D10,  14F40
Mots clés: diviseur libre, diviseur linéaire libre, singularité non isolée, théorie de la déformation, cohomologie de de Rham logarithmique
@article{AIF_2013__63_6_2097_0,
     author = {Torielli, Michele},
     title = {Deformations of free and linear free divisors},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {6},
     year = {2013},
     pages = {2097-2136},
     doi = {10.5802/aif.2824},
     mrnumber = {3237442},
     zbl = {1301.14004},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2013__63_6_2097_0}
}
Torielli, Michele. Deformations of free and linear free divisors. Annales de l'Institut Fourier, Tome 63 (2013) no. 6, pp. 2097-2136. doi : 10.5802/aif.2824. https://www.numdam.org/item/AIF_2013__63_6_2097_0/

[1] Abad, Camilo Arias; Crainic, Marius Representations up to homotopy of Lie algebroids, J. Reine Angew. Math., Tome 663 (2012), pp. 91-126 | MR 2889707 | Zbl 1238.58010

[2] Buchweitz, R.O.; Mond, D. Linear free divisors and quiver representations, Singularities and computer algebra, Tome 324 (2006), pp. 41 | Article | MR 2228227 | Zbl 1101.14013

[3] Calderón Moreno, F. J. Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor, Ann. Sci. École Norm. Sup. 4e série, Tome 32 (1999), pp. 701-714 | Numdam | MR 1710757 | Zbl 0955.14013

[4] Calderón Moreno, F. J.; Narváez Macarro, L. Locally quasi-homogeneous free divisors are Koszul free, Proceedings of the Steklov Institute of Mathematics-Interperiodica Translation, Tome 238 (2002), pp. 72-76 | MR 1969305 | Zbl 1031.32006

[5] Calderón Moreno, F. J.; Narváez Macarro, L. Dualité et comparaison sur les complexes de de Rham logarithmiques par rapport aux diviseurs libres, Ann. Inst. Fourier (Grenoble), Tome 55 (2005) no. 1, pp. 47-75 | Article | Numdam | MR 2141288 | Zbl 1089.32003

[6] De Gregorio, I.; Mond, D.; Sevenheck, C. Linear free divisors and Frobenius manifolds, Compos. Math, Tome 145 (2009), pp. 1305-1350 | Article | MR 2551998 | Zbl 1238.32022

[7] Dixmier, Jacques Enveloping algebras, North-Holland Publishing Co., Amsterdam (1977), pp. xvi+375 (North-Holland Mathematical Library, Vol. 14, Translated from the French) | MR 498740 | Zbl 0339.17007 | Zbl 0346.17010

[8] Granger, M.; Mond, D.; Nieto-Reyes, A.; Schulze, M. Linear free divisors and the global logarithmic comparison theorem, Ann. Inst. Fourier (Grenoble), Tome 59 (2009) no. 2, pp. 811-850 | Article | Numdam | MR 2521436 | Zbl 1163.32014

[9] Greuel, G.-M.; Lossen, C.; Shustin, E. Introduction to singularities and deformations, Springer, Berlin, Springer Monographs in Mathematics (2007), pp. xii+471 | MR 2290112 | Zbl 1125.32013

[10] Hartshorne, Robin Deformation theory, Springer, New York, Graduate Texts in Mathematics, Tome 257 (2010), pp. viii+234 | MR 2583634 | Zbl 1186.14004

[11] Hochschild, G.; Serre, J.-P. Cohomology of Lie algebras, Annals of Mathematics, Tome 57 (1953) no. 3, pp. 591-603 | Article | MR 54581 | Zbl 0053.01402

[12] Orlik, P.; Terao, H. Arrangements of hyperplanes, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 300 (1992), pp. xviii+325 | MR 1217488 | Zbl 0757.55001

[13] Rinehart, G. S. Differential forms on general commutative algebras, Trans. Amer. Math. Soc., Tome 108 (1963), pp. 195-222 | Article | MR 154906 | Zbl 0113.26204

[14] Saito, K. Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Tome 27 (1980) no. 2, pp. 265-291 | MR 586450 | Zbl 0496.32007

[15] Schlessinger, M. Functors of Artin rings, Trans. Amer. Math. Soc., Tome 130 (1968), pp. 208-222 | Article | MR 217093 | Zbl 0167.49503

[16] Sevenheck, C. Lagrange-singularitäten und ihre deformationen, Heinrich-Heine Universität, Düsseldorf, Diplomarbeit (1999)

[17] Sevenheck, C. Lagrangian singularities, Cuvillier Verlag, Göttingen (2003), pp. x+190 (Dissertation, Johannes-Gutenberg-Universität, Mainz, 2003) | MR 2015318 | Zbl 1059.14006

[18] Sevenheck, C.; Van Straten, D. Deformation of singular Lagrangian subvarieties, Math. Ann., Tome 327 (2003) no. 1, pp. 79-102 | Article | MR 2005122 | Zbl 1051.14006

[19] Torielli, M. Free divisors and their deformations, Univeristy of Warwick (2012) (Ph. D. Thesis)

[20] Weibel, C. A. An introduction to homological algebra, Cambridge University Press, Cambridge, Cambridge Studies in Advanced Mathematics, Tome 38 (1994), pp. xiv+450 | MR 1269324 | Zbl 0797.18001